# SDR FDEA202512222283

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 657N338213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC FLOOR BTWN STA 440 - 460 (RH CREASE BEAM) RBL 64.5 APROX WAS FOUND ON LOCATION   WITH CORROSION. CORROSION OUT OF LIMITS AT MAIN CARGO COMPARTMENT, CREASE BEAM INBOARD CHORD   BTW STA 440-460 RBL 64.40 WAS REPAIRED IAW B-757 SRM 53-00-13-2R
